EconPapers    
Economics at your fingertips  
 

On the relation between GARCH and stable processes

Casper de Vries

Journal of Econometrics, 1991, vol. 48, issue 3, 313-324

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (36)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(91)90066-M
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On the relation between GARCH and stable processes (1990) Downloads
Working Paper: On the relation between GARCH and stable processes (1990) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:48:y:1991:i:3:p:313-324

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-04-03
Handle: RePEc:eee:econom:v:48:y:1991:i:3:p:313-324